Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trieditol

ARGH! ACCUTANE not working, still breaking out post 1.5 months!!!!!!

Recommended Posts

I have been taking 40mg isotretinoin for over a month now (I weigh about 95lbs) and my face seems to get worse everyday!!!!!!!!!!!!! Does anybody else have or had this experience of such a long break out!?!??!?! I'm going crazy!!!!!!! My face is worse than ever it has been!

Share this post


Link to post
Share on other sites
I have been taking 40mg isotretinoin for over a month now (I weigh about 95lbs) and my face seems to get worse everyday!!!!!!!!!!!!! Does anybody else have or had this experience of such a long break out!?!??!?! I'm going crazy!!!!!!! My face is worse than ever it has been!

i'm a bit confused. your subject says "post 1.5 months" but your entry says, "i have been taking 40mg isotretinoin for over a month now)"

Share this post


Link to post
Share on other sites

Several people experience harsh breakouts, but they do get better. Please read up on the other posts regarding this subject. There are many. I hope it dies down for you soon. Best wishes to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×